Full Text: PDF
Received February 15, 2017; Accepted June 16, 2017; Published July 1, 2017
Abstract. In this paper, by employing some fixed point theorems, we establish the existence and uniqueness of the global positive solution for a system of nonlinear fractional differential equations with variable delays, involving the Caputo fractional derivative. Some examples are provided to illustrate our main results.
How to Cite this Article:
Asma Bouaziz, Lamine Nisse, Global positive solutions for a system of nonlinear fractional differential equations with variable delays, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 26, pp. 1-12.